Bounded solutions of perturbed Volterra integrodifferential systems

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)61-70
Number of pages10
JournalJournal of Differential Equations
Volume20
Issue number1
DOIs
StatePublished - 1976

Fingerprint

Bounded Solutions
Volterra

ASJC Scopus subject areas

  • Analysis

Cite this

Bounded solutions of perturbed Volterra integrodifferential systems. / Cushing, Jim M.

In: Journal of Differential Equations, Vol. 20, No. 1, 1976, p. 61-70.

Research output: Contribution to journalArticle

@article{8035d195b1f440b8a07fb0278b61c95b,
title = "Bounded solutions of perturbed Volterra integrodifferential systems",
author = "Cushing, {Jim M}",
year = "1976",
doi = "10.1016/0022-0396(76)90096-6",
language = "English (US)",
volume = "20",
pages = "61--70",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Bounded solutions of perturbed Volterra integrodifferential systems

AU - Cushing, Jim M

PY - 1976

Y1 - 1976

UR - http://www.scopus.com/inward/record.url?scp=49549136410&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49549136410&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(76)90096-6

DO - 10.1016/0022-0396(76)90096-6

M3 - Article

VL - 20

SP - 61

EP - 70

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -